Alert archive / Alabama / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 48, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at May 21, 2010, 6:31 PM CDT for Washington County, Alabama; Greene County, Mississippi. It was in force for 59 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 21, 2010, 6:31 PM CDT (23:31 UTC)
- Expired
- May 21, 2010, 7:30 PM CDT
- In force
- 59 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
Counties Washington County, AL, Greene County, MS
The radar
The Mobile radar (KMOB), 70 km from the middle of the area, began a volume at 23:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 21, 7:15 PM CDT | HAIL 1.75 | 3 N Leakesville, MS | GOLFBALL HAIL BUSTED OUT THE WINDSHIELD OF A PICKUP TRUCK. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 44 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 11.5 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2097 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 596 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 46 m²/s²
- 0-3 km storm-relative helicity
- 95 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 2.9
The text
As transmitted, in the capitals the NWS used until 2016.
501 WUUS54 KMOB 212331 SVRMOB ALC129-MSC041-220030- /O.NEW.KMOB.SV.W.0048.100521T2331Z-100522T0030Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MOBILE AL 631 PM CDT FRI MAY 21 2010 THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EASTERN GREENE COUNTY IN SOUTHEAST MISSISSIPPI... THIS INCLUDES THE CITY OF LEAKESVILLE... SOUTHWESTERN WASHINGTON COUNTY IN SOUTHWEST ALABAMA... * UNTIL 730 PM CDT * AT 624 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS NEAR 60 MPH. THIS STORM WAS 10 MILES NORTH OF JONATHAN...MOVING SOUTHEAST AT 10 MPH. * THE SEVERE THUNDERSTORM WILL PASS NEAR... JONATHON AND LEAKESVILLE THROUGH 730 PM CDT FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. TO REPORT SEVERE WEATHER TO YOUR NATIONAL WEATHER SERVICE...CALL TOLL FREE AT 1 8 7 7 6 3 3 6 7 7 2. LAT...LON 3127 8823 3105 8863 3137 8870 3144 8856 TIME...MOT...LOC 2327Z 318DEG 10KT 3135 8857 $$
1 follow-up statement
915 WWUS54 KMOB 212359 SVSMOB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 659 PM CDT FRI MAY 21 2010 ALC129-220008- /O.CAN.KMOB.SV.W.0048.000000T0000Z-100522T0030Z/ WASHINGTON AL- 659 PM CDT FRI MAY 21 2010 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN WASHINGTON COUNTY IS CANCELLED... THE SEVERE THUNDERSTORM IS EXPECTED TO REMAIN TO THE WEST OVER GREENE COUNTY MISSISSIPPI. LAT...LON 3131 8845 3115 8844 3105 8863 3125 8867 TIME...MOT...LOC 2358Z 318DEG 10KT 3129 8850 $$ MSC041-220030- /O.CON.KMOB.SV.W.0048.000000T0000Z-100522T0030Z/ GREENE MS- 659 PM CDT FRI MAY 21 2010 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT FOR CENTRAL GREENE COUNTY... AT 654 PM CDT...NATIONAL WEATHER SERVICE RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DESTRUCTIVE WINDS NEAR 70 MPH. THIS STORM WAS 9 MILES NORTHEAST OF JONATHAN...MOVING SOUTHEAST AT 10 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ROUNSAVILLE. TO REPORT SEVERE WEATHER OBSERVATIONS TO YOUR NATIONAL WEATHER SERVICE...CALL TOLL FREE AT 1 8 7 7 6 3 3 6 7 7 2. LAT...LON 3131 8845 3115 8844 3105 8863 3125 8867 TIME...MOT...LOC 2358Z 318DEG 10KT 3129 8850 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 21, 6:30 PM CDT, 1 minute earlier.
Area forecast discussion, May 21, 6:30 PM CDT, 1 minute before
AREA FORECAST DISCUSSION...UPDATE
NATIONAL WEATHER SERVICE MOBILE AL
630 PM CDT FRI MAY 21 2010
.AVIATION UPDATE...THUNDERSTORMS OFF TO THE NORTH OF MOBILE SHOULD
DISSIPATE BEFORE GETTING TO THE COAST BUT WILL LIKELY SPREAD SOME
MID LEVEL CEILINGS ACROSS THE COASTAL COUNTIES OF ALABAMA AND
POSSIBLY WEST FLORIDA. IFR CONDITIONS IN RAIN AND POSSIBLY SOME HAIL
BEFORE SUNSET FROM GREENE COUNTY TO NORTHERN BALDWIN. SOME PATCHES
OF FOG LATE TONIGHT...POSSIBLY BRIEFLY DENSE IN AREAS WHERE HEAVY
RAIN FELL THIS AFTERNOON. BU MID MORNING SATURDAY...GENERALLY VFR
THROUGH THE DAY. /11
.MESOSCALE UPDATE...EXPECT SHOWERS AND THUNDERSTORMS...SOME SEVERE
TO CONTINUE TO MOVE EAST TO SOUTHEAST TO THE NORTH OF MOBILE UNTIL
NEAR SUNSET. MAY GET INTO NORTHERN MOBILE AND BALDWIN IN A WEAKENED
STATE. /11
PREVIOUS
.SHORT TERM (TONIGHT THROUGH SUNDAY NIGHT)....REMOTELY SENSED AND
INSITU DATA ANALYSIS SHOWS AN MCS MOVING OVER THE NORTHERN PORTIONS
OF THE CWA APPEARS TO BE AN OFFSHOOT OF ANOTHER MOVING EAST OVER THE
TENNESSEE VALLEY EARLY TODAY. STRONG MESOSCALE DIVERGENCE WAS
INDICATED AT 300 MB WELL NORTH OF HERE PER RAOB DATA NORTH OF A WARM
FRONT LOCATED OVER CENTRAL AL. FROM LOUISIANA INTO SOUTHERN
ALABAMA...THERE ARE A SERIES OF MESOSCALE BOUNDARIES LEFT OVER FROM
CONVECTION YESTERDAY THAT WILL LEAVE PARTS OF THE NORTHEAST CWA A
BIT RAINY THIS EVENING AND TAPERING OFF BY MIDNIGHT. WILL HAVE A
CHANCE OF RAIN FOR THIS EVENING HANGING OVER FROM CONVECTION AT
CLOSE QUARTERS TODAY. SLIGHT CHANCE OF RAIN SATURDAY. WILL LIKELY
SEE THE FORMATION OF LATE NIGHT FOG...ESPECIALLY IN AREAS THAT SEE
RAINFALL TODAY.
DEEP LAYER RIDGING WILL QUICKLY BUILD OVER THE REGION ON SATURDAY
AND A HIGH AMPLITUDE TROUGH WILL DEVELOP OVER THE ROCKIES. THIS
FEATURE PLACEMENT WILL BRING HOT AND DRY CONDITIONS THROUGH THE
WEEKEND. 1000-700 MB THICKNESS 1500 TO 1600M SUGGESTS HIGHS IN THE
LOW TO MID 90S INLAND AND MID TO UPPER 80S ALONG THE BEACHES ARE
QUITE LIKELY. DESPITE THE HOT TEMPERATURES THE STRONG RIDGE PLUS MID
LEVEL DRY AIR SUBSIDING ALONG THE 305K ISENTROPIC SURFACE WILL STUNT
CONVECTION. WARM AIR IS SHOWN ON FORECAST SOUNDINGS IN MID LEVELS SO
THE AIR WILL BE QUITE STABLE. IN ADDITION...THE BOUNDARY LAYER WILL
BE DEEPLY MIXED...WHICH WILL MITIGATE DEWPOINTS AND EFFECTIVELY
REDUCE MLCAPES. HIGH BOUNDARY LAYER HUMIDITY IN THE 60S COINCIDE
WITH THE HIGH POSITIVE (STABLE) LIFTED INDEX AND THE LOWER HUMIDITY
COINCIDES WITH NEGATIVE LIFTED INDEX. MEAN 1000-500 MB HUMIDITY WILL
BE IN THE 40S. GIVEN THIS WE WILL NOT INCLUDE ANY POPS IN THE
FORECAST THROUGH THE WEEKEND. WILL NOT RULE OUT AN ISOLATED STORM
ESPECIALLY ALONG THE SEABREEZE.
.LONG TERM...(MONDAY THROUGH THURSDAY) NO CHANGES. HOT DRY CONDITIONS
MONDAY AS AN UPPER RIDGE DOMINATES. MODELS PHASING BRINGING A
SUBTROPICAL SYSTEM IN THE PIEDMONT REGION TUESDAY THROUGH THURSDAY.
THIS SYSTEM IS REFLECTED AT 500 MB AS A CLOSED LOW WHICH WILL SERVE
TO LOWER HEIGHTS ACROSS OUR REGION AND SUPPORT A DAILY CHANCE OF
ISOLATED TO SCATTERED AFTERNOON CONVECTION TUE-THU. THE LOWER
HEIGHTS ALSO SUPPORT HIGHS IN THE UPPER 80S TO NEAR 90...SLIGHTLY
LOWER ALONG THE BEACHES. LOWS MILD AND HUMID, MID TO UPPER 60S WITH
LOWER 70S ALONG THE COAST.
77/BD
&&
.MARINE...A WEAK HIGH PRESSURE RIDGE WILL CONTINUE OVER THE
SOUTHEASTERN STATES AND THE NORTHEASTERN GULF OF MEXICO THROUGH THIS
WEEKEND AND INTO THE EARLY PART OF NEXT WEEK. THIS WILL FAVOR A
CONTINUED LIGHT MOSTLY ONSHORE FLOW THROUGH THE PERIOD WITH LITTLE
CHANGE IN SEAS IS EXPECTED. SEAS NO MORE THAN 1 TO 2 FEET THROUGH
THE PERIOD...WITH SMOOTH TO LIGHT CHOP CONDITIONS ON AREA BAYS. A
WEAK TROUGH OF LOW PRESSURE LOOKS TO SET UP ALONG THE NORTHERN GULF
COAST LATE SUNDAY THROUGH TUESDAY...BUT THIS SHOULD NOT HAVE ANY
SIGNIFICANT AFFECTS ON THE MARINE AREA OTHER THAN INCREASE THE
CHANCES FOR ISOLATED SHOWERS AND THUNDERSTORMS OVER THE COASTAL
WATERS. 12/DS
&&
.AVIATION (18Z/00Z ISSUANCE)...VFR CONDITIONS PREVAIL THROUGH MOST
OF THE PERIOD ALONG THE COAST AT TAF SITES. FARTHER INLAND...PERIODS
OF IFR CIGS/VSBYS IN SCATTERED THUNDERSTORMS THIS AFTERNOON AND
EARLY EVENING. SOME OF THE STORMS OVER INTERIOR PORTIONS OF
SOUTHEAST MISSISSIPPI AND ESPECIALLY SOUTHWEST ALABAMA COULD BE
SEVERE...WITH LARGE HAIL AND BRIEF SFC WIND GUSTS IN EXCESS OF 55
KNOTS. THESE SHOWERS AND STORMS SHOULD DIMINISH BY AROUND 02Z/22.
PATCHY FOG THEN POSSIBLE OVERNIGHT...WITH VSBY'S EXPECTED TO BE IN
THE MVFR RANGE. 12/DS
&&
.FIRE WEATHER...NO CONCERNS AT THE MOMENT. SCATTERED AFTERNOON
SHOWERS AND THUNDERSTORMS NORTH OF INTERSTATE 10 THIS EVENING WITH
LESSENING COVERAGE FURTHER SOUTH. PATCHY FOG POSSIBLE EARLY SATURDAY
MORNING ESPECIALLY WHERE RAIN HAS FALLEN FRIDAY. FOR THE REST OF THE
WEEKEND...HOT AND DRY WEATHER BROUGHT ON BY A BUILDING HIGH.
AFTERNOON MIXING HEIGHTS VERY HIGH REACHING ALMOST 10000 FEET SUNDAY.
77/BD
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 68 92 68 93 / 20 00 05 05
PENSACOLA 71 90 71 92 / 20 05 05 05
DESTIN 73 87 73 88 / 10 05 05 05
EVERGREEN 65 94 64 95 / 40 05 05 05
WAYNESBORO 65 94 64 94 / 20 00 05 05
CAMDEN 65 94 65 95 / 30 00 05 05
CRESTVIEW 63 95 63 95 / 20 05 05 05
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...NONE.
&&Hazardous weather outlook, May 21, 5:00 AM CDT, 13 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 500 AM CDT FRI MAY 21 2010 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078- 079-221100- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY- GREENE-STONE-GEORGE- 500 AM CDT FRI MAY 21 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT AS TEMPERATURES WARM INTO THE UPPER 80S AND LOWER 90S TODAY OVER THE INTERIOR...A MOIST AIRMASS WILL BECOME MORE UNSTABLE...SUPPORTING A CHANCE OF THUNDERSTORMS. THE BETTER CHANCES OF STORMS LOOK TO OCCUR ALONG AND NORTH OF A LINE FROM WIGGINS MISSISSIPPI TO CHATOM...EVERGREEN AND ANDALUSIA ALABAMA. SOME OF THE STORMS WILL LIKELY BECOME STRONG...CAPABLE OF PRODUCING SMALL HAIL AND BRIEF STRONG WIND GUSTS OF 35 TO 45 MPH. ALTHOUGH THE RISK OF SEVERE WEATHER IS MINIMAL TO LOW...AN ISOLATED SEVERE STORM CAN STILL OCCUR WITH THE MAIN THREAT BEING LOCALLY DAMAGING WIND GUSTS. THUNDERSTORM ACTIVITY IS EXPECTED TO DIMINISH BY MID TO LATE EVENING. PATCHY LATE NIGHT FOG IS FORECAST TO FORM. SOME AREAS COULD SEE VISIBILITIES BELOW A MILE...ESPECIALLY IN AREAS THAT RECEIVE RAINFALL LATER TODAY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT FOR SEVERE WEATHER MAY BE REQUIRED ON AN ISOLATED BASIS THIS AFTERNOON AND EARLY EVENING.
In the hours before
Special weather statement, May 21, 12:41 PM CDT, 5 hours 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 1241 PM CDT FRI MAY 21 2010 ALZ052-061-MSZ076-211830- UPPER MOBILE-WASHINGTON-GREENE- INCLUDING THE CITIES OF...LEAKESVILLE AND CHATOM... 1241 PM CDT FRI MAY 21 2010 ...A BROKEN LINE OF STRONG THUNDERSTORMS WILL AFFECT WASHINGTON...GREENE AND MOBILE COUNTIES... AT 1232 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A BROKEN LINE OF STRONG THUNDERSTORMS FROM 5 MILES NORTHEAST OF YELLOW PINE TO 5 MILES NORTHWEST OF ROUNSAVILLE...MOVING NORTHEAST AT 20 MPH. THIS LINE OF STORMS WILL AFFECT AREAS IN AND AROUND... FRUITDALE...CHATOM...YARBO...LOPER...HEALING SPRINGS...VINEGAR BEND AND MILLRY THROUGH 130 PM CDT. THE PRIMARY THREATS FROM THESE STORMS ARE SMALL HAIL...FREQUENT LIGHTNING...AND WIND GUSTS OF 35 TO 45 MPH. WINDS THIS STRONG COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED. TO REPORT SEVERE WEATHER TO YOUR NATIONAL WEATHER SERVICE...CALL TOLL FREE AT 1 8 7 7 6 3 3 6 7 7 2.
Special weather statement, May 21, 2:31 PM CDT, 4 hours before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 231 PM CDT FRI MAY 21 2010 ALZ054-212000- WILCOX- 231 PM CDT FRI MAY 21 2010 ...A STRONG THUNDERSTORM WILL AFFECT WILCOX COUNTY... AT 227 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES WEST OF LOWER PEACH TREE...MOVING NORTHEAST AT 25 MPH. THIS THUNDERSTORM WILL AFFECT AREAS IN AND AROUND... LOWER PEACH TREE...SUNNY SOUTH...PINE HILL...SHEPPARD...COY...YELLOW BLUFF AND COAL BLUFF THROUGH 300 PM CDT. THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL UP TO THE SIZE OF NICKELS...FREQUENT LIGHTNING...AND WIND GUSTS OF 35 TO 45 MPH.
Special weather statement, May 21, 3:58 PM CDT, 2 hours 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 358 PM CDT FRI MAY 21 2010 ALZ051-053-212145- CLARKE-CHOCTAW- 358 PM CDT FRI MAY 21 2010 ...A STRONG THUNDERSTORM WILL AFFECT CLARKE AND CHOCTAW COUNTIES... AT 354 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR CHAPPEL HILL...MOVING EAST AT 30 MPH. ANOTHER THUNDERSTORM WAS JUST TO THE NORTH 10 MILES EAST OF BUTLER. THE CHAPPEL HILL THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...ARARAT...WOODS BLUFF...MORVIN...HOLTAMVILLE AND OPINE THROUGH 445 PM CDT. THE THUNDERSTORM EAST OF BUTLER WILL MOVE EAST OUT OF THE COUNTY BY 420 PM CDT. THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL...FREQUENT LIGHTNING...AND WIND GUSTS BETWEEN 45 AND 55 MPH. WINDS THIS STRONG COULD BRING DOWN DEAD OR DISEASED TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. LOCAL LOSS OF ELECTRICAL POWER MAY RESULT FROM DOWNED POWER LINES. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...OR SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS PASSED. TO REPORT SEVERE WEATHER TO YOUR NATIONAL WEATHER SERVICE...CALL TOLL FREE AT 1 8 7 7 6 3 3 6 7 7 2. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FRIDAY EVENING FOR SOUTHWESTERN ALABAMA.
Local storm report, May 21, 5:04 PM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
504 PM CDT FRI MAY 21 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM HAIL WEST BEND 31.82N 88.13W
05/21/2010 M1.75 INCH CLARKE AL FIRE DEPT/RESCUE
&&
JGLocal storm report, May 21, 5:25 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
525 PM CDT FRI MAY 21 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM FUNNEL CLOUD 7 E COFFEEVILLE 31.76N 87.97W
05/21/2010 CLARKE AL LAW ENFORCEMENT
&&
JGLocal storm report, May 21, 5:26 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
526 PM CDT FRI MAY 21 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM HAIL 3 E COFFEEVILLE 31.76N 88.04W
05/21/2010 M1.00 INCH CLARKE AL PUBLIC
&&
JGThe office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 21, 1:22 PM CDT | Severe Thunderstorm Warning | MOB | Mobile, Washington | 23 min |
| May 21, 3:14 PM CDT | Severe Thunderstorm Warning | MOB | Choctaw | 30 min |
| May 21, 4:03 PM CDT | Severe Thunderstorm Warning | MOB | Choctaw, Clarke | 57 min |
| May 21, 4:31 PM CDT | Tornado Warning | MOB | Choctaw, Clarke | 44 min |
| May 21, 4:54 PM CDT | Severe Thunderstorm Warning | MOB | Clarke | 36 min |
| May 21, 5:04 PM CDT | Tornado Warning | MOB | Clarke | 41 min |
| May 21, 5:30 PM CDT | Severe Thunderstorm Warning | MOB | Washington | 60 min |
| May 21, 5:31 PM CDT | Severe Thunderstorm Warning | MOB | Clarke | 59 min |
| May 21, 5:58 PM CDT | Tornado Warning | MOB | Clarke | 24 min |
| May 21, 6:17 PM CDT | Tornado Warning | MOB | Clarke, Washington | 43 min |
| May 20, 10:12 PM CDT | Severe Thunderstorm Warning | MOB | Greene, Perry, Wayne | 33 min |
| May 20, 10:48 PM CDT | Flash Flood Warning | MOB | Greene, Perry, Wayne | 117 min |
| May 21, 5:42 PM CDT | Tornado Warning | MOB | Greene, Wayne | 31 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2010Severe Thunderstorm Warnings in Mississippi, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.